# SDR IPXA2014120184964

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EGRESS, EVAC SLIDE, LAMP INOPERATIVE.   TROUBLESHOT TO A FAULTY LAMP ASSY.  R & R SAME. OPS CKS GOOD REF AMM 33-51-06.
